# SDR SWAA2013062817730

- Difficulty date: May 30, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LEADING EDGE CRACKED.  REPAIRED NR 1 SLAT IAW SRM.
